# SDR CALA0100248

- Difficulty date: March 23, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT W/W LOWER FORWARD FRAME I/B NEXT TO KEEL BEAM.  REPAIR DOUBLERS WERE INSTALLED IAW 53-01, FIGURE 2, 51-10-4, 51-10-3, AND 51-30-2.
